# SDR FDEA201401070064

- Difficulty date: January 7, 2014
- Submitted: January 8, 2014
- Operation: Air carrier
- Aircraft: N674FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 781
- Aircraft time: 23,389 hours, 12,628 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Pivot
- Condition: Lack Of Lube
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LANDING GEAR RETRACTION FAULT SYSTEMS 1 & 2.   LUBED PIVOT.  GEAR SWINGS GOOD.
